# SDR USAA2013082600019

- Difficulty date: August 18, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112827202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SY6 CHECK, CORROSION FOUND ON RAIL DUMMY BETWEEN FR12 TO FR16, S23L. REPLACED RAIL DUMMY IAW SRM 51-72-11.
